# SDR CALA2025081507815

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 32,456 hours, 11,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGCY EXIT LIGHT ON CRNR OF FWD CLOSET BROKEN.  REPLACED EMERGENCY EXIT LIGHT LENS BY 1L.
